# SDR EE4Y1108002

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: General aviation
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353642
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN BS 1006 STRINGERS CLIP CRACKED.  THE PARTS WERE REPLACED.
